On generalized hyperbolic functions and their characterization by functional equations.
Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 198-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized hyperbolic functions, generalized even and odd functions, primitive -th roots, polynomials, circulant matrix, subgroup, greatest common divisor, multiplicative functions, Abelian groups, automorphisms, generalized exponentials, system of functional equations
@article{AM2_1992__43_1_137463,
author = {Jens Schwaiger},
title = {On generalized hyperbolic functions and their characterization by functional equations.},
journal = {Aequationes mathematicae},
pages = {198--210},
year = {1992},
volume = {43},
number = {1},
zbl = {0755.39009},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137463/}
}
Jens Schwaiger. On generalized hyperbolic functions and their characterization by functional equations.. Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 198-210. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137463/